# SDR 2010FA0000768

- Difficulty date: July 27, 2010
- Submitted: July 27, 2010
- Operation: General aviation
- Aircraft: N3694K
- Make and model: Beech 58
- Aircraft serial: TH1177
- Aircraft time: 9,266 hours, 1 cycles
- Engine: Cont IO520CB
- Engine time: 1,335 hours, 1 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC65385
- Part serial: 1172326
- Condition: Cracked
- Location: Engine
- Part time: 1,335 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDERS ARE CRACKING IN THE INTAKE PORT BETWEEN THE FINS.  HAD 8 OUT OF 12 CYLINDERS WITH FUEL STAINS BETWEEN THE FINS ON THE INTAKE PORT SIDE OF THE CYLINDER.
